# SDR ASMF200404006

- Difficulty date: April 10, 2004
- Submitted: April 17, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 42,073 hours, 29,501 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 0047
- Condition: Failed
- Location: Lt Generator
- Part time: 21,944 hours, 17,930 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING PUSHBACK THE LEFT CSD OIL PRESSURE LIGHT TURNED ON.  CSD WAS DISCONNECTED AND DEFERRED IN ACCORDANCE WITH MEL  24-1-1.  DURING OVERNIGHT CHECK, THE CSD AND THE OIL HEAT EXCHANGER WERE REPLACED IN ACCORDANCE WITH MM 24-10-01, TESTS CORRECT.
